My last period started around Nov 8. On Nov 19 the condom broke and I took plan b one step about 20-30 minutes after. Didn't really have any side effects except some mild cramping. Around Nov 26 I got what I though was my period but I only really "bled" for a day at the most, but I've been having a red-brown discharge since then. Its now the 29 and I don't know if this is spotting from the pill or from attachment. I've also been expecting some cramping. I read that bleeding a week after taking the pill is normal but what is this brown discharge? It's not very rare for me to have periods on the lighter side that last about 5 days but this is extremely light. Should I be worried? Will I still get my regular period or was that it?
Magical i am guessing you continued to take your regular b/c and this was the rusults From what i have been told most the time as long as your on your reg b/c the plan b is not necessary but when you do get a period it is merky brown from old blood red and such You could always call your doctor monday But i believe all this is normal..Im leaveing this question open so our great bunch of ladies can also reply to you..if you hear nothing which i dougth call the doctor i think it is nothing once you use the plan b it can mess you up for several months... Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2014 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 26 Feb 2016 • 3 answers
Posted 10 May 2017 • 2 answers
Posted 18 days ago • 1 answer